[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Symlin questions



Last year, I tried to use Symlin, but couldn't get past the nausea, and I had
too many dangerous lows.  I'm trying again. 

I am at the lowest dosage, (15 mcg, or 2 1/2 units), and I am cutting my
insulin bolus by 50% and using a square wave (combination bolus in cozmo
terms) of 70%-30%.  So far, I'm not sure. It seems to take quite awhile for my
Bgs to come close to my starting point, if at all.

So my question, from your experience: should the next step be to increase the
Symlin dosage, or increase insulin bolus, or change the square wave
percentages? Yes, I know YMMV, but there are so many variables, so I don't
know what to try first. Anyone have personal experience that could help?

Anyone have any advice on eliminating the nausea, other than waiting to
increase the dosage and crossing fingers?

Thanks,
Carol
Pumping since 2000; Cozmo since 2005
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org